Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Low progesterone levels shown in saliva hormone panel test. On progesterone drops and upper lip breakouts. Treatment to be done?

My 15 year old daughter recently took a saliva hormone panel test which indicated that she had really low progesterone levels. Her doctor insisted that to improve her skin, we needed to give her pregnenolone/DHEA drops along with progesterone drops. After only 2 weeks, her chin and upper lip just exploded with breakouts. We immediately took her off of the supplements, but we just can t seem to get her face back under control. What do you recommend as her next course of treatment?
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern in my opinion this is not the way to treat the case with hormone preparation instead this is to be investigated in proper direction to rule out the certain possibility of clinical out come and the main concern is clinical complain as such you have not stated the exact clinical condition for that saliva test was done, hope this information helps you, taka care and have a nice day.
Answered: Sun, 8 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor